Periodic solutions for three-dimensional non-monotone cyclic systems with time delays

Anatoli F. Ivanov, Bernhard Lani-Wayda

Research output: Contribution to journalArticlepeer-review

8 Scopus citations

Abstract

We study a model for three cyclically coupled neurons with eventually negative delayed feedback, and without symmetry or monotonicity properties. Periodic solutions are obtained from the Schauder fixed point theorem. It turns out that, contrary to lower dimensional cases, instability at zero does not exclude monotonously decaying solutions.

Original languageEnglish (US)
Pages (from-to)667-692
Number of pages26
JournalDiscrete and Continuous Dynamical Systems
Volume11
Issue number2-3
DOIs
StatePublished - 2004

All Science Journal Classification (ASJC) codes

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Periodic solutions for three-dimensional non-monotone cyclic systems with time delays'. Together they form a unique fingerprint.

Cite this